# SDR QXEA2013081501257

- Difficulty date: August 15, 2013
- Submitted: August 20, 2013
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 15,376 hours, 16,555 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND AFT SERVICE DOOR EXTERIOR HANDLE NOT RESTING IN THE DOOR CUT OUT WHEN THE DOOR IS CLOSED AND LOCKED FROM INSIDE THE ACFT.  REMOVED THE LINER IAW AMM 25-26-26-000-801. ADJUSTED HANDLE OPEN STOP.
